# SDR AALA202512162484

- Difficulty date: December 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 72,655 hours, 30,885 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Panel
- Part number: 16A2551501
- Condition: Shorted
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL IN THE CABIN AFTER LANDING. ACCOMPLISHED JOB CARD 08L00021001 FOR TROUBLESHOOTING. FOUND BURN MARKS AT FORWARD GALLEY ELECTRICAL CONTROL PANEL.  REMOVED AND REPLACED GALLEY 2 OVEN ELECTRICAL CONTROL PANEL. PER EA#370764.
